# SDR 2008UALA00848

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 56,819 hours, 20,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Squib
- Part number: 520007351
- Condition: No Test
- Location: Emer Escap Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE TEST 2 GREEN LIGHT DOES NOT TEST.  RT MASTER CONTROL VALVE SQUIB FOR RT OFF WING ESCAPE DOOR INOP.  REPLACED RT MASTER CONTROL VALVE SQUIB FOR RT OFF WING ESCAPE DOOR.  OPS CHECKED NORMAL.
